On a theorem of Borsuk
Fundamenta Mathematicae, Tome 43 (1956) no. 2, pp. 195-201
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_43_2_195_201,
author = {J. Moore},
title = {On a theorem of {Borsuk}},
journal = {Fundamenta Mathematicae},
pages = {195--201},
year = {1956},
volume = {43},
number = {2},
doi = {10.4064/fm-43-2-195-201},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-43-2-195-201/}
}
J. Moore. On a theorem of Borsuk. Fundamenta Mathematicae, Tome 43 (1956) no. 2, pp. 195-201. doi: 10.4064/fm-43-2-195-201
Cité par Sources :